Adults and children 12 years take 2 tablets up to 4 times per day.Children 6-12 years take one tablet up to 4 times per day.Leave at least 4 hours between doses. Do not take more than 4 times in 24 hours.A?Each tablet contains diphenhydramine hydrochloride 12.5mg, paracetamol 500mg, pseudoephedrine hydrochloride 22.5mg
Reviews
There are no reviews yet.